# SDR DALA2024072907533

- Difficulty date: February 11, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 63,387 hours, 30,349 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strake
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: NBR 1 ENGINE INB STRAKE MISSING. C/A: DEFER TO CDL 54-00-01C, PLACARD INSTALLED. (LP: 5451710)
